# SDR AC2A113672

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N5447C
- Make and model: Skrsky S76A
- Aircraft serial: 760180
- Aircraft time: 22,735 hours
- Engine: Allsn 250C30S
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Coupling
- Part number: 7636104008101
- Condition: Cracked
- Location: Tail Rotor Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING WAS FOUND CRACKED ON 110 HR, AIRFRAME INSPECTION.
